| Model Number |
VTICM513.2 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
The reporter indicated that a 13.2mm vticm513.2 implantable collamer lens of -6.50/1.5/088 became damaged while loading.Reportedly, "no patient contact." a replacement lens was implanted into the patient's right eye (od).
Additional Manufacturer Narrative
A4-a6:unk.H6: work order search found one similar complaints within associated lots: claim# (b)(4).Claim# (b)(4).